High-altitude migration of aphids in maritime and continental climates

A - Papers appearing in refereed journals

Berry, R. E. and Taylor, L. R. 1968. High-altitude migration of aphids in maritime and continental climates. Journal of Animal Ecology. 37 (3), pp. 713-722. https://doi.org/10.2307/3084

AuthorsBerry, R. E. and Taylor, L. R.
Abstract

RESP-?

Year of Publication1968
JournalJournal of Animal Ecology
Journal citation37 (3), pp. 713-722
Digital Object Identifier (DOI)https://doi.org/10.2307/3084
Open accessPublished as non-open access
Publisher's version
ISSN0021-8790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8wx97/high-altitude-migration-of-aphids-in-maritime-and-continental-climates

8 total views
4 total downloads
0 views this month
1 downloads this month
Download files as zip